Coping With Epilepsy Matthew's Friends
Free Advertisement
 

Go Back   Epilepsy Forum > Peer Support > The Kitchen



Reply
 
LinkBack Thread Tools
  #21  
Old 02-10-2009, 08:17 PM
RobinN's Avatar
Super Moderator / Super Mom
 
Join Date: Aug 2007
Location: SoCA
Posts: 7,836
Thanks: 181
Thanked 733 Times in 554 Posts
Send a message via Yahoo to RobinN
I found the four meds that Rebecca came off of were best done quite a bit slower than what the doctor ordered. It was best for her.
__________________
Robin

Neurofeedback - Rebecca's Story

Robin's Challenge

Knowledge is power and knowledge shared is power multiplied.
-- Bob Noyce
Reply With Quote
  #22  
Old 02-10-2009, 08:24 PM
Meetz1064's Avatar
Super Moderator / Fantastico
Recent Blog: Kindness is
 
Join Date: Oct 2007
Posts: 3,777
Thanks: 103
Thanked 302 Times in 251 Posts

I have


to agree. Especially when I came off the Phenobarb. I had been on it for 18 years, and had to be hospitalized for it, as I went toxic on both it, and Dilantin. Coming off Dilantin wasn't as bad, I don't think. Not fun, but not as bad.
Reply With Quote
  #23  
Old 04-22-2009, 06:27 PM
Weaving the Community Fabric
 
Join Date: Sep 2008
Location: GA
Posts: 118
Thanks: 0
Thanked 6 Times in 6 Posts
Wow...after reading a lot of people's withdrawal stories on this board, I tend to think the neuros try and do it too fast! I kind of have my own withdrawal schedule that I'm currently on. I still need to run it by my neurologist to see if he approves.

For those who don't know, I've been gluten free since 3/1 (well I had an egg roll on 3/14) so roughly a month in a half. I've also been getting at least 7 hours of sleep during the work week and taking some supplements (Taurine, mag, zinc, and omega-3). I've noticed a drastic improvements in the frequency and severity of my aura's so far. I don't plan on giving it up and hope it will eliminate my need for meds all together.

Back to my point. Last August I was experiencing a flurry of Auras due to the processed food and junk I was constantly consuming. I bumped up my meds on my own from 1000mg of Depakote ER to 1250mg. Amazingly, after 2 weeks on the gf diet I decreased back to 1000mg. Didn't notice any symptoms until about a week or so where I would get real anxious, feel kinda like I'm about to jump out of my skin (can't explain it), unreal and had deja vu's. I still feel like this when stressed and overtired but again, less intense. So here's the plan: Every 6 months I go without having the aura's like I use to get, and with the docs permission I'm going to cut back another 250mg.

So, around September or October of this year I hope to go back to my original dose of 750mg and then next March continue the trend if I don't have an aura or seize. I'm terrified about doing this since I've been on meds for about 4 years and had only one grand mal. Sorry to ramble but that's just how slow I would recommend doing it. Patience.
Reply With Quote
  #24  
Old 04-23-2009, 08:35 PM
Venerable Voice of CWE
 
Join Date: Jan 2008
Location: Lakewood, Washington
Posts: 1,914
Thanks: 498
Thanked 230 Times in 165 Posts
As long as you're honest with your doc. then I think every thing is cool.Teresa
Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On


Similar Threads
Thread Thread Starter Forum Replies Last Post
Symptoms..does anyone else experience this? stacyuf1 The Kitchen 1 03-15-2007 03:34 AM


All times are GMT -5. The time now is 08:32 AM.


Powered by vBulletin® - Copyright ©2000 - 2019, Jelsoft Enterprises Ltd.
Content Relevant URLs by vBSEO ©2009, Crawlability, Inc.
Copyright 2005 Measuring Up. ALL rights reserved.